Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 16-29
DOI: 10.12691/tjant-6-1-3
Open AccessArticle

Some New Ostrowski Type Inequalities Concerning Differentiable Generalized Relative Semi-(r; m, p, q, h1, h2)-Preinvex Mappings

Artion Kashuri1, , Rozana Liko1 and Tingsong Du2

1Department of Mathematics, Faculty of Technical Science, University “Ismail Qemali”, Vlora, Albania

2College of Science, China Three Gorges University, 443002, Yichang, P. R. China

Pub. Date: March 01, 2018

Cite this paper:
Artion Kashuri, Rozana Liko and Tingsong Du. Some New Ostrowski Type Inequalities Concerning Differentiable Generalized Relative Semi-(r; m, p, q, h1, h2)-Preinvex Mappings. Turkish Journal of Analysis and Number Theory. 2018; 6(1):16-29. doi: 10.12691/tjant-6-1-3

Abstract

In this article, we first presented a new integral identity concerning differentiable mappings defined on m-invex sets. By using the notion of generalized relative semi-(r; m, p, q, h1, h2)-preinvexity and the obtained identity as an auxiliary result, some new estimates with respect to Ostrowski type inequalities are established. It is pointed out that some new special cases can be deduced from main results of the article.

Keywords:
Ostrowski type inequality Hölder's inequality Minkowski inequality power mean inequality m-invex.

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  R. P. Agarwal, M. J. Luo and R. K. Raina, On Ostrowski type inequalities, Fasc. Math., 204, (2016), 5-27.
 
[2]  M. Ahmadmir and R. Ullah, Some inequalities of Ostrowski and Grüss type for triple integrals on time scales, Tamkang J. Math., 42(4), (2011), 415-426.
 
[3]  M. Alomari, M. Darus, S. S. Dragomir and P. Cerone, Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense, Appl. Math. Lett., 23, (2010), 1071-1076.
 
[4]  T. Antczak, Mean value in invexity analysis, Nonlinear Anal., 60, (2005), 1473-1484.
 
[5]  S. S. Dragomir, On the Ostrowski's integral inequality for mappings with bounded variation and applications, Math. Ineq. & Appl., 1(2), (1998).
 
[6]  S. S. Dragomir, The Ostrowski integral inequality for Lipschitzian mappings and applications, Comput. Math. Appl., 38, (1999), 33-37.
 
[7]  S. S. Dragomir, Some perturbed Ostrowski type inequalities for absolutely continuous functions (I), Acta Univ. M. Belii, Ser. Math., 23, (2015), 71-86.
 
[8]  S. S. Dragomir, Ostrowski-type inequalities for Lebesgue integral: A survey of recent results, Aust. J. Math. Anal. Appl., 14(1), (2017), 1-287.
 
[9]  S. S. Dragomir and S. Wang, An inequality of Ostrowski-Grüss type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules, Comput. Math. Appl., 13(11), (1997), 15-20.
 
[10]  S. S. Dragomir and S. Wang, A new inequality of Ostrowski's type in L1-norm and applications to some special means and to some numerical quadrature rules, Tamkang J. Math., 28, (1997), 239-244.
 
[11]  T. S. Du, J. G. Liao and Y. J. Li, Properties and integral inequalities of Hadamard-Simpson type for the generalized (s,m)-preinvex functions, J. Nonlinear Sci. Appl., 9, (2016), 3112-3126.
 
[12]  T. S. Du, J. G. Liao, L. Z. Chen and M. U. Awan, Properties and Riemann-Liouville fractional Hermite-Hadamard inequalities for the generalized (α,m)-preinvex functions, J. Inequal. Appl., 2016, (2016), Article ID 306, 24 pages.
 
[13]  G. Farid, Some new Ostrowski type inequalities via fractional integrals, Int. J. Anal. App., 14(1), (2017), 64-68.
 
[14]  H. Hudzik and L. Maligranda, Some remarks on s-convex functions, Aequationes Math., 48, (1994), 100-111.
 
[15]  A. Kashuri and R. Liko, Generalizations of Hermite-Hadamard and Ostrowski type inequalities for MTm-preinvex functions, Proyecciones, 36(1), (2017), 45-80.
 
[16]  A. Kashuri and R. Liko, Ostrowski type fractional integral inequalities for generalized (s, m, φ)-preinvex functions, Aust. J. Math. Anal. Appl., 13(1), (2016), Article 16, 1-11.
 
[17]  A. Kashuri and R. Liko, Ostrowski type inequalities for MTm-preinvex functions, J. Inequal. Spec. Funct., 7(4), (2016), 195-210.
 
[18]  A. Kashuri and R. Liko, Hermite-Hadamard type fractional integral inequalities for generalized (r; s, m, φ)-preinvex functions, Eur. J. Pure Appl. Math., 10(3), (2017), 495-505.
 
[19]  A. Kashuri and R. Liko, Some new Ostrowski type fractional integral inequalities for generalized (r; g, s, m, φ)-preinvex functions via Caputo k-fractional derivatives, Int. J. Nonlinear Anal. Appl., 8(2), (2017), 109-124.
 
[20]  A. Kashuri and R. Liko, Ostrowski type fractional integral operators for generalized (r; s, m, φ)-preinvex functions, Appl. Appl. Math., 12(2), (2017), 1017-1035.
 
[21]  A. Kashuri, R. Liko and T. S. Du, Ostrowski type fractional integral operators for generalized beta (r, g)-preinvex functions, Khayyam J. Math., 4(1), (2018), 39-58.
 
[22]  Z. Liu, Some Ostrowski-Grüss type inequalities and applications, Comput. Math. Appl., 53, (2007), 73-79.
 
[23]  Z. Liu, Some companions of an Ostrowski type inequality and applications, J. Inequal. in Pure and Appl. Math, 10(2), (2009), Art. 52, 12 pp.
 
[24]  W. Liu, W. Wen and J. Park, Ostrowski type fractional integral inequalities for MT-convex functions, Miskolc Math. Notes, 16(1), (2015), 249-256.
 
[25]  M. Mat loka, Inequalities for h-preinvex functions, Appl. Math. Comput., 234, (2014), 52-57.
 
[26]  M. Matloka, Ostrowski type inequalities for functions whose derivatives are h-convex via fractional integrals, Journal of Scientific Research and Reports, 3(12), (2014), 1633-1641.
 
[27]  D. S. Mitrinovic, J. E. Pečarič and A. M. Fink, Classical and new inequalities in analysis, Kluwer Academic Publishers, Dordrecht, (1993).
 
[28]  O. Omotoyinbo and A. Mogbodemu, Some new Hermite-Hadamard integral inequalities for convex functions, Int. J. Sci. Innovation Tech., 1(1), (2014), 1-12.
 
[29]  M. E. Özdemir, H. Kavurmac and E. Set, Ostrowski's type inequalities for (α, m)-convex functions, Kyungpook Math. J., 50, (2010), 371-378.
 
[30]  B. G. Pachpatte, On an inequality of Ostrowski type in three independent variables, J. Math. Anal. Appl., 249, (2000), 583-591.
 
[31]  B. G. Pachpatte, On a new Ostrowski type inequality in two independent variables, Tamkang J. Math., 32(1), (2001), 45-49.
 
[32]  B. G. Pachpatte, On some inequalities for convex functions, RGMIA Res. Rep. Coll., 6, (2003).
 
[33]  C. Peng, C. Zhou and T. S. Du, Riemann-Liouville fractional Simpson's inequalities through generalized (m, h1, h2)-preinvexity, Ital. J. Pure Appl. Math., 38, (2017), 345-367.
 
[34]  R. Pini, Invexity and generalized convexity, Optimization, 22, (1991), 513-525.
 
[35]  F. Qi and B. Y. Xi, Some integral inequalities of Simpson type for GA-∈-convex functions, Georgian Math. J., 20(5), (2013), 775-788.
 
[36]  Rafiq, N. A. Mir and F. Ahmad, Weighted Čebyšev-Ostrowski type inequalities, Applied Math. Mechanics (English Edition), 28(7), (2007), 901-906.
 
[37]  M. Z. Sarikaya, On the Ostrowski type integral inequality, Acta Math. Univ. Comenianae, 79(1), (2010), 129-134.
 
[38]  M. Tunç, Ostrowski type inequalities for functions whose derivatives are MT-convex, J. Comput. Anal. Appl., 17(4), (2014), 691-696.
 
[39]  M. Tunç, E. Göv and Ǖ. Șanal, On tgs-convex function and their inequalities, Facta Univ. Ser. Math. Inform., 30(5), (2015), 679-691.
 
[40]  N. Ujević, Sharp inequalities of Simpson type and Ostrowski type, Comput. Math. Appl., 48, (2004), 145-151.
 
[41]  S. Varošanec, On h-convexity, J. Math. Anal. Appl., 326(1), (2007), 303-311.
 
[42]  X. M. Yang, X. Q. Yang and K. L. Teo, Generalized invexity and generalized invariant monotonicity, J. Optim. Theory Appl., 117, (2003), 607-625.
 
[43]  Ç. Yildiz, M. E. Özdemir and M. Z. Sarikaya, New generalizations of Ostrowski-like type inequalities for fractional integrals, Kyungpook Math. J., 56, (2016), 161-172.
 
[44]  E. A. Youness, E-convex sets, E-convex functions, and E-convex programming, J. Optim. Theory Appl., 102, (1999), 439-450.
 
[45]  L. Zhongxue, On sharp inequalities of Simpson type and Ostrowski type in two independent variables, Comput. Math. Appl., 56, (2008), 2043-2047.